# SDR SWAA2021072916028

- Difficulty date: September 14, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY THRESHOLD SUBWEB AT B.S. 440-494; R.B.L. 24; W.L. 154. / REMOVED AND REPLACED THRESHOLD SUBWEB AT B/S 440-494 RBL 24 WL 154 PO: 802133/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A8330 REV
